# SDR DALA2016120309498

- Difficulty date: December 2, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FROM STATION 967-986.5 AFT ENTRY DOOR CREASE BEAM HAS MULTIPLE AREAS OF CORROSION. MAINTENANCE REMOVE AND REPLACED AFT ENTRY DOOR CREASE BEAM IAW SRM 53-70-51, 51-40-02 DWG 147A8501 REB B.
